Research

Slow variation and uniqueness of solutions to the functional equation in the branching random walk


Reference:

Kyprianou, A. E., 1998. Slow variation and uniqueness of solutions to the functional equation in the branching random walk. Journal of Applied Probability, 35 (4), pp. 795-802.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1239/jap/1032438375

Abstract

In this short communication, some of the recent results of Liu (1998) and Biggins and Kyprianou (1997), concerning solutions to a certain functional equation associated with the branching random walk, are strengthened. Their importance is emphasized in the context of travelling wave solutions to a discrete version of the KPP equation and the connection with the behaviour of the rightmost particle in the nth generation.

Details

Item Type Articles
CreatorsKyprianou, A. E.
DOI10.1239/jap/1032438375
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code24210

Export

Actions (login required)

View Item